# SDR SIMA20200919001

- Difficulty date: September 19, 2020
- Submitted: September 20, 2020
- Operation: Air carrier
- Aircraft: N269NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000774
- Aircraft time: 4,212 hours, 2,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT SERVICE DOOR EMERGENCY LIGHT INOP.  C/A ITEM DEFERRED C/W MTX PROCEDURES.
